# SDR QXEA2023020700015

- Difficulty date: February 6, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N631QX
- Make and model: Emb
- Aircraft serial: 17000713
- Aircraft time: 12,664 hours, 8,085 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Not Reported
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD SERVICE DOOR FWD GIRT BAR FLOOR FITTING SPRING IS BROKEN. REMOVED AND REPLACED SPRING ON FWD SERVICE DOOR FWD GIRT BAR FLOOR FITTING REF AMM 53-10-25.
